# SDR 98ZZZM622

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834CA
- Make and model: Beech 1900D
- Aircraft serial: UE25
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1003810061
- Condition: Failed
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED LGHT IN GEAR HANDLE REMAINS ON.  UPLOCK SWITCH (NOSE) FAILURE.  REPLACED NOSE GEAR UPLOCK SWITCH.  (M)
